Anxiety Support
35,110 members38,856 posts

Zoloft

8th day on zoloft.. I want to give up. I feel terrible. I want all this medication out of my body... zoloft, klonopin all of it.

If I would have handled this the right way from the beginning I would probably be fine, but now I'm so screwed up from being off and on medication...and on klonopin for over a year, idk what symptoms are from medication, anxiety or a real physical issue.

3 Replies
oldestnewest

I took a full 4-5 weeks before my side effects went away. It was horrible for a while, but once they started working, it was great.

Try to stick it out if you can. I felt a little better when I started taking it at night before bed. I just went into t know that I was going to feel like crap and have side effects and just touches it out.

Reply

Thanks ugh I am gonna try to stick it out. I think I'm very sensitive to medication

Reply

Oh Elizabeth, please dont fret. It usually takes 3 or 4 weeks to feel the antidepressent. It stinks, but sometimes it takes so many meds until you and the Dr find one that works. As for taking so many medications, Ive taken almost every antidepressant, 4 different stimulent medicine for ADD, 6 different antianxiety and 9 different narcotic pain meds. They never messed my head up any more than Ive always been. I guess Im not the best patient because nothing ever works the first, second or third time for me. Please hang in there, I know thats easier said than done. I will keep you in my thoughts and prayers. It may take a long time but I feel very hopeful that you will find what works for you.

Reply

You may also like...